# SDR DALA2015042002833

- Difficulty date: April 19, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 53,753 hours, 20,237 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misoverhauled
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE MAINTENANCE WAS PERFORMIMG A SCHEDULED PARTS CHANGE 2L DOOR SLIDE. THE NEW SLIDE WAS FOUND TO BE PACKED IMPROPERLY.  MAINTENANCE REMOVED AND REINSTALLED ORIG L2 SLIDE, SN L5125RP.  LP6997205.
